Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 285, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 17, 2023, 2:19 PM CDT for Saint Charles County, Saint Louis County, Missouri; Jersey County, Macoupin County, Madison County, Illinois. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2023, 2:19 PM CDT (19:19 UTC)
- Expired
- Jul 17, 2023, 3:00 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jersey County, IL, Macoupin County, IL, Madison County, IL, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 42 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 2:35 PM CDT | HAIL 1.25 | 4 N Florissant, MO | |
| Jul 17, 2:38 PM CDT | HAIL 1 | Godfrey, IL | Mix of pea, dime, and quarter sized hail. |
| Jul 17, 2:40 PM CDT | HAIL 1 | 3 Nne Florissant, MO | Report from mPING: Quarter (1.00 in.). |
| Jul 17, 2:44 PM CDT | HAIL 1.25 | 1 Wnw Spanish Lake, MO | At intersection of Highway 367 and Parker Road. Via picture on Facebook. |
| Jul 17, 2:45 PM CDT | HAIL 1 | 2 Ne Florissant, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 871 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
475
WUUS53 KLSX 171919
SVRLSX
ILC083-117-119-MOC183-189-172000-
/O.NEW.KLSX.SV.W.0285.230717T1919Z-230717T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
219 PM CDT Mon Jul 17 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Madison County in southwestern Illinois...
Southwestern Macoupin County in southwestern Illinois...
Southeastern Jersey County in southwestern Illinois...
Northeastern St. Charles County in east central Missouri...
Northeastern St. Louis County in east central Missouri...
* Until 300 PM CDT.
* At 219 PM CDT, a severe thunderstorm was located near Elsah, moving
east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Florissant, Alton, Godfrey, Bellefontaine Neighbors, Black Jack,
Riverview, Spanish Lake, East Alton, Brighton, Grafton, Elsah, West
Alton, Portage Des Sioux, Orchard Farms, Glasgow Village, Castle
Point, Otterville, Delhi, and McClusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 9020 3874 9021 3889 9048 3909 9039
3907 9005
TIME...MOT...LOC 1919Z 286DEG 18KT 3900 9031
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Carney3 follow-up statements
704
WWUS53 KLSX 171923
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
223 PM CDT Mon Jul 17 2023
ILC083-117-119-MOC183-189-172000-
/O.CON.KLSX.SV.W.0285.000000T0000Z-230717T2000Z/
Madison IL-Macoupin IL-Jersey IL-St. Charles MO-St. Louis MO-
223 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN MADISON...SOUTHWESTERN MACOUPIN AND SOUTHEASTERN
JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES
AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI...
At 221 PM CDT, a severe thunderstorm was located near Elsah, moving
east at 20 mph A second severe thunderstorm was located near
Orchard Farms. This storm was also moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Florissant, Alton, Godfrey, Bellefontaine Neighbors, Black Jack,
Riverview, Spanish Lake, East Alton, Brighton, Grafton, Elsah, West
Alton, Portage Des Sioux, Orchard Farms, Glasgow Village, Castle
Point, Otterville, Delhi, and McClusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 9020 3874 9021 3889 9048 3909 9039
3907 9005
TIME...MOT...LOC 1921Z 289DEG 18KT 3898 9030
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Carney924
WWUS53 KLSX 171936
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
236 PM CDT Mon Jul 17 2023
ILC083-117-119-MOC183-189-172000-
/O.CON.KLSX.SV.W.0285.000000T0000Z-230717T2000Z/
Madison IL-Macoupin IL-Jersey IL-St. Charles MO-St. Louis MO-
236 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN MADISON...SOUTHWESTERN MACOUPIN AND SOUTHEASTERN
JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES
AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI...
At 234 PM CDT, a severe thunderstorm was located over Godfrey,
moving east at 20 mph. A second severe thunderstorm was located
north of Florissant, also moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Florissant, Alton, Godfrey, Bellefontaine Neighbors, Black Jack,
Riverview, Spanish Lake, East Alton, Brighton, Grafton, Elsah, West
Alton, Portage Des Sioux, Orchard Farms, Glasgow Village, Castle
Point, Otterville, Delhi, and McClusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 9020 3874 9021 3889 9048 3909 9039
3907 9005
TIME...MOT...LOC 1934Z 289DEG 19KT 3896 9021
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Carney308
WWUS53 KLSX 171947
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
247 PM CDT Mon Jul 17 2023
ILC083-117-119-MOC183-189-172000-
/O.CON.KLSX.SV.W.0285.000000T0000Z-230717T2000Z/
Madison IL-Macoupin IL-Jersey IL-St. Charles MO-St. Louis MO-
247 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN MADISON...SOUTHWESTERN MACOUPIN AND SOUTHEASTERN
JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN ST. CHARLES
AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI...
At 247 PM CDT, a severe thunderstorm was located near Alton, moving
east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Florissant, Alton, Godfrey, Bellefontaine Neighbors, Black Jack,
Riverview, Spanish Lake, East Alton, Brighton, Grafton, Elsah, West
Alton, Portage Des Sioux, Orchard Farms, Glasgow Village, Castle
Point, Otterville, Delhi, and McClusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 9020 3874 9021 3889 9048 3909 9039
3907 9005
TIME...MOT...LOC 1947Z 286DEG 19KT 3896 9013
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CarneyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:37 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 17, 12:37 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1237 PM CDT Mon Jul 17 2023 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 243 AM CDT Mon Jul 17 2023 1) The initial concern is the west-to-east oriented, broken line of convection lined up south of the I-70 corridor. Localized flood potential will result from heavy rainfall. Isolated wind gusts and hail are possible, most of which remain below severe limits. 2) Additional scattered thunderstorms development is possible this afternoon with get best potential over southeast Missouri and southwest Illinois. IR satellite shows a mass of convective cloud cover that extends from central Missouri eastward through sections of southwest Illinois. Radar imagery shows a broken line of convection that developed quite rapidly since 05z this morning. Initially development supported updrafts that with 50-60 dBz reflectivity briefly reaching near 30k feet before weakening. SPC hourly mesoanalysis shows the activity has aligned just north of a MUCAPE gradient with values generally between 2500-3000 J/kg. This is within a region of deep moisture convergence at the front end of a modest 30 kt westerly mid-level jet that lines up over a narrow corridor of west-to-east oriented surface convergence. The surface to mid-level environment has further been supported by mid/upper ascent as a shortwave moves overhead. While initial updraft were pushing 50-60 dBz into the -20 to -30C layer, much of it has been elevated enough to curb any real threat of large hail. Given DCAPE values near 1000 J/kg, gusts around 40 knots has been observed with some of the strongest cells as the cores dropped. PWATs of 1.5-2.0 inches, the orientation of the line and training over some areas has been a greater concern with 1-3 inches (very localized 4 inches) being estimated by radar. A report of more than 2 inches (Rosebud, MO) and rapid rises on smaller streams has validated the estimates. The shortwave is projected to cross the southern CWA through about 12z this morning, along with a slow southward push to the line in the latest radar trends. Until then, localized heavy rain and nuisance flooding will be the main concern. Thereafter, we will likely see a downward trend in thunderstorm activity. By mid- afternoon, hi-res guidance shows surface destabilization by means of 3000+ J/Kg of SBCAPE. Fortunately, better support sinks south of the CWA along west/east oriented upper trough. Though CAPE values are certainly supportive, weaker shear (20-25 knots) and modest mid-level lapse rates (around 7C) may produce a strong storm with small hail and gusty winds. Marginally severe hail and wind gusts cannot be ruled out but will likely remain localized. The potential MCS that we've been watching the last couple of days looks to take shape over the Plains later tonight with most of the HREF CAMs keeping the core of the system over western sections of Missouri. While there is some question to its eastward extent, it will likely be in its weakening phase Tuesday morning as it has any chance to impact the forecast area. Maples .LONG TERM... (Tuesday Night through Sunday) Issued at 409 AM CDT Mon Jul 17 2023 The primary focus will be on the potential for an organized round of convection with severe potential Tuesday evening into Tuesday night. Long range guidance has consistently advertised an eastward shift in the upper level pattern over the last few days. This would shift the active MCS track to the east from where is has been and consequently places it somewhere within the mid-Mississippi Valley. Most of the available medium to long range guidance points around 00z and after Tuesday evening into Tuesday night. As the shortwave rounds the ridge, MUCAPE values of around 3000 J/kg arc around the northern periphery of the mid-level ridge with the gradient situated over northern Missouri and running down the Mississippi River from east-central Missouri southward. Meanwhile, the core of the low level jet strengthens to 40-50 knots over southern sections of Missouri with the nose of the jet aimed at the CWA, all within a broad area of deep moisture with surface dewpoints in the upper 60s to low-70s. This should set the stage for development late Tuesday generally along the Mississippi River, where strong to severe thunderstorms will be capable of producing large hail and damaging winds. Beyond Tuesday night, the remainder of the week continues to look active. However, confidence is low on the exact timing or placement of thunderstorms potential through the period. The upper ridge begins to shift back westward as the eastern extent flattens. This results in more of a west-to-east track to the upper level disturbances. Meanwhile, the Tuesday night system could shunt a surface boundary to the south as surface high pressure over the central Plains northerly surface flow underneath northwest flow aloft. While there additional thunderstorm chances scattered through the remainder of the week, much of it is going to hinge on the position of any remnant surface boundaries, which at this point of favoring southern section of Missouri and Illinois. It is possible that northern sections of the forecast area see a lot of dry time in the period with cooler than normal temperatures. Maples && .AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1231 PM CDT Mon Jul 17 2023 A weak cold front stretching from northern MO into central IL at midday will move slowly southward this afternoon. We could see scattered showers and thunderstorms develop along this front, however both there location and coverage is uncertain. I have included VCSH at the St. Louis region terminals and VCTS at KCOU/KJEF from 20-00z to account for the potential and uncertainty. If storms do indeed form and impact the terminals then a short period of MVFR-IFR flight conditions will be possible. Otherwise VFR flight conditions are expected. Glass && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 17, 4:08 AM CDT, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 408 AM CDT Mon Jul 17 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 408 AM CDT Mon Jul 17 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Locally heavy rain is possible from central into southeast Missouri and southwest Illinois early this morning. Isolated to scattered thunderstorms area expected this afternoon. A thunderstorm or two could be strong but the threat for severe weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are expected over parts of the area Tuesday through Friday. Thunderstorms late Tuesday evening and Tuesday night could be strong to severe with damaging winds, large hail and heavy rainfall. There are additional chances of thunderstorms over parts of the area Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Maples
In the hours before
Local storm report, Jul 17, 10:46 AM CDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1046 AM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Hail 1 W Wardsville 38.49N 92.19W
07/17/2023 E1.00 inch Cole MO Public
Report from mPING: Quarter (1.00 in.).
&&
MRMLocal storm report, Jul 17, 11:31 AM CDT, 2 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1131 AM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Dmg 2 WSW Harvester 38.74N 90.62W
07/16/2023 St. Charles MO Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off. Time estimated from
radar.
&&
MRMLocal storm report, Jul 17, 11:37 AM CDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1137 AM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg 4 E Olympian Village 38.13N 90.38W
07/16/2023 Jefferson MO Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off. Time estimated from
radar.
&&
MRMLocal storm report, Jul 17, 11:38 AM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1138 AM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM Tstm Wnd Dmg 1 SE Festus 38.22N 90.40W
07/16/2023 Jefferson MO Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken. Time estimated from
radar.
&&
MRMLocal storm report, Jul 17, 11:40 AM CDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1140 AM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM Rain 1 ESE Columbia 38.45N 90.21W
07/17/2023 M2.15 inch Monroe IL Public
24 hour total.
&&
MRMLocal storm report, Jul 17, 1:18 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
118 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM Tstm Wnd Dmg 1 N Jefferson City 38.59N 92.19W
07/17/2023 Cole MO Broadcast Media
Delayed report. Small trees down. Time
estimated from radar.
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:17 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 17, 2:25 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 4 hr |
| Jul 17, 2:29 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 46 min |
| Jul 17, 3:31 AM CDT | Severe Thunderstorm Warning | LSX | Cole | 29 min |
| Jul 17, 4:17 AM CDT | Flash Flood Warning | LSX | Gasconade, Osage | 3 hr |
| Jul 17, 5:56 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 39 min |
| Jul 17, 7:37 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 14 min |
| Jul 17, 9:31 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 44 min |
| Jul 17, 10:13 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 47 min |
| Jul 17, 10:34 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 41 min |
| Jul 17, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Jul 17, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 38 min |
| Jul 17, 4:40 PM CDT | Flash Flood Warning | LSX | Osage | 3 hr |
| Jul 17, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 18 min |
| Jul 17, 5:54 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 21 min |
| Jul 17, 5:57 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 19 min |
| Jul 17, 6:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 40 min |
| Jul 17, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 48 min |
| Jul 17, 3:17 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 32 min |
| Jul 17, 6:28 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.